Logo eprints

An Anscombe-type theorem

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

This is the latest version of this item.

Full text not available from this repository.


Let (X_n) be a sequence of random variables (with values in a separable metric space) and (N_n) a sequence of random indices. Conditions for X_{N_n} to converge stably (in particular, in distribution) are provided. Some examples, where such conditions work but those already existing fail, are given as well.

Item Type: Article
Identification Number: 10.1007/s10958-013-1629-6
Additional Information: Proceedings of the XXV International Seminar on Stability Problems for Stochastic Models, Maiori (Salerno), Italy, September 20–24, 2005.
Uncontrolled Keywords: Anscombe theorem, Exchangeability, Random indices, Random sums, Stable convergence
Subjects: Q Science > QA Mathematics
Research Area: Economics and Institutional Change
Depositing User: Irene Crimaldi
Date Deposited: 21 Jun 2013 11:23
Last Modified: 29 Jan 2014 14:34
URI: http://eprints.imtlucca.it/id/eprint/1622

Available Versions of this Item

Actions (login required)

Edit Item Edit Item